Alert archive / New Jersey / River Flood Warnings in 2013
River Flood Warning 26, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Jun 14, 2013, 8:42 AM EDT for Essex County, Morris County, Passaic County, New Jersey. It took effect at Jun 14, 2013, 2:00 PM EDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2013, 8:42 AM EDT (12:42 UTC)
- In effect from
- Jun 14, 2013, 2:00 PM EDT
- Expired
- Jun 16, 2013, 11:45 AM EDT
- In force
- 46 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
Counties Essex County, NJ, Morris County, NJ, Passaic County, NJ
The radar
The Philadelphia radar (KDIX), 105 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Passaic River at Pine Brook (PINN4). The gauge peaked at 19.10 ft at Jun 15, 2013, 11:00 AM EDT.
- Action stage
- 18 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01381900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
206
WGUS41 KPHI 141243
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
842 AM EDT FRI JUN 14 2013
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD WARNING FOR
THE FOLLOWING RIVERS IN NEW JERSEY...
PASSAIC RIVER AT PINE BROOK AFFECTING ESSEX...MORRIS AND PASSAIC COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.
&&
NJC013-027-031-141842-
/O.NEW.KPHI.FL.W.0026.130614T1800Z-130616T1200Z/
/PINN4.1.ER.130614T1800Z.130614T1800Z.130616T0600Z.NO/
842 AM EDT FRI JUN 14 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE PASSAIC RIVER AT PINE BROOK.
* FROM THIS AFTERNOON TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM FRIDAY THE STAGE WAS 18.99 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 19.0 FEET...STREET FLOODING BEGINS IN FAIRFILED INCLUDING CAMP LANE
ROAD. TWO BRIDGES ROAD IS CLOSED GOING INTO LINCOLN PARK AND WAYNE.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 18.99 FRI 8 AM 19.0 FRI 2 PM
&&6 follow-up statements
376
WGUS81 KPHI 141835
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
235 PM EDT FRI JUN 14 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PASSAIC RIVER AT PINE BROOK AFFECTING ESSEX...MORRIS AND PASSAIC COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.
&&
NJC013-027-031-150435-
/O.EXT.KPHI.FL.W.0026.000000T0000Z-130616T0600Z/
/PINN4.1.ER.130614T1530Z.130614T1815Z.130616T0000Z.NO/
235 PM EDT FRI JUN 14 2013
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* AT 2:15 PM FRIDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
EVENING.
* IMPACT...AT 19.0 FEET...STREET FLOODING BEGINS IN FAIRFILED INCLUDING CAMP LANE
ROAD. TWO BRIDGES ROAD IS CLOSED GOING INTO LINCOLN PARK AND WAYNE.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 19.01 FRI 2 PM 19.0 FRI 8 PM
&&053
WGUS81 KPHI 150423
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1223 AM EDT SAT JUN 15 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PASSAIC RIVER AT PINE BROOK AFFECTING ESSEX...MORRIS AND PASSAIC COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.
&&
NJC013-027-031-151423-
/O.EXT.KPHI.FL.W.0026.000000T0000Z-130616T1800Z/
/PINN4.1.ER.130614T1530Z.130615T0600Z.130616T1200Z.NO/
1223 AM EDT SAT JUN 15 2013
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* AT 12:30 AM THIS MORNING THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 19.1 FEET TODAY THEN WILL BEGIN
SLOWLY FALLING TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
MORNING.
* IMPACT...AT 19.0 FEET...STREET FLOODING BEGINS IN FAIRFILED INCLUDING CAMP
LANE ROAD. TWO BRIDGES ROAD IS CLOSED GOING INTO LINCOLN PARK AND WAYNE.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 19.07 SAT 12 AM 19.1 SAT 2 AM
&&201
WGUS81 KPHI 151257
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
857 AM EDT SAT JUN 15 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PASSAIC RIVER AT PINE BROOK AFFECTING ESSEX...MORRIS AND PASSAIC COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.
&&
NJC013-027-031-152257-
/O.CON.KPHI.FL.W.0026.000000T0000Z-130616T1800Z/
/PINN4.1.ER.130614T1530Z.130615T1800Z.130616T1200Z.NO/
857 AM EDT SAT JUN 15 2013
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* AT 8:15 AM SATURDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET THROUGH
THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...STREET FLOODING BEGINS IN FAIRFILED INCLUDING CAMP
LANE ROAD. TWO BRIDGES ROAD IS CLOSED GOING INTO LINCOLN PARK AND WAYNE.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 19.09 SAT 8 AM 19.1 SAT 2 PM
&&841
WGUS81 KPHI 152231
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
631 PM EDT SAT JUN 15 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PASSAIC RIVER AT PINE BROOK AFFECTING ESSEX...MORRIS AND PASSAIC COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.
&&
NJC013-027-031-160831-
/O.CON.KPHI.FL.W.0026.000000T0000Z-130616T1800Z/
/PINN4.1.ER.130614T1530Z.130615T1815Z.130616T1200Z.NO/
631 PM EDT SAT JUN 15 2013
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* AT 5:45 PM SATURDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN STEADY NEAR 19.1 FEET OVERNIGHT.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...STREET FLOODING BEGINS IN FAIRFILED INCLUDING CAMP LANE
ROAD. TWO BRIDGES ROAD IS CLOSED GOING INTO LINCOLN PARK AND WAYNE.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 19.09 SAT 6 PM 19.1 SAT 8 PM
&&375
WGUS81 KPHI 160752
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
352 AM EDT SUN JUN 16 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PASSAIC RIVER AT PINE BROOK AFFECTING ESSEX...MORRIS AND PASSAIC COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.
&&
NJC013-027-031-161800-
/O.CON.KPHI.FL.W.0026.000000T0000Z-130616T1800Z/
/PINN4.1.ER.130614T1530Z.130615T1815Z.130616T1200Z.NO/
352 AM EDT SUN JUN 16 2013
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* AT 3:30 AM SUNDAY THE STAGE WAS 19.04 FEET AND VERY SLOWLY FALLING.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND BE BELOW FLOOD STAGE LATER
TODAY.
* IMPACT...AT 19.0 FEET...STREET FLOODING BEGINS IN FAIRFILED INCLUDING CAMP
LANE ROAD. TWO BRIDGES ROAD IS CLOSED GOING INTO LINCOLN PARK AND WAYNE.
MINOR FLOODING IS ALSO OCCURRING ALONG THE PASSAIC RIVER AT THE TWO BRIDGES
GAGE.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 19.04 SUN 3 AM CRESTED ON SATURDAY
&&567
WGUS81 KPHI 161545
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1145 AM EDT SUN JUN 16 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PASSAIC RIVER AT PINE BROOK AFFECTING ESSEX...MORRIS AND PASSAIC COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.
&&
NJC013-027-031-161615-
/O.CAN.KPHI.FL.W.0026.000000T0000Z-130616T1800Z/
/PINN4.1.ER.130614T1530Z.130615T1815Z.130616T1230Z.NO/
1145 AM EDT SUN JUN 16 2013
THE FLOOD WARNING IS CANCELLED FOR
THE PASSAIC RIVER AT PINE BROOK.
* AT 11:30 AM SUNDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FELL BELOW FLOOD STAGE AT 8:30 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 18.7 FEET BY TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...STREET FLOODING BEGINS IN FAIRFILED INCLUDING CAMP LANE
ROAD. TWO BRIDGES ROAD IS CLOSED GOING INTO LINCOLN PARK AND WAYNE.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 18.9 SUN 11 AM CONTINUED SLOW FALL.
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jun 14, 4:32 AM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jun 14, 4:32 AM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 AM EDT FRI JUN 14 2013
.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION TODAY, SLIDING TO OUR
SOUTHEAST OVER THE WEEKEND. A LOW PRESSURE SYSTEM WILL APPROACH FROM
THE WEST ON MONDAY, DRAGGING A COLD FRONT THROUGH THE AREA ON
TUESDAY. HIGH PRESSURE WILL BUILD INTO THE REGION FOR THE REST OF
THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESS IS GRADUALLY PULLING AWAY TO THE NE FROM THE NJ COASTLINE
BUT THE UPPER TROF AXIS IS STILL OVER OUR AREA WITH ASSOCD LINGERING
CLOUDS AND LIGHT PRECIP. LATER TODAY AS THE UPPER TROF MOVES TO OUR
EAST...THERE WILL STILL BE CONSIDERABLE MOISTURE AROUND. BY MID TO
LATE MORNING SOME PARTIAL CLEARING IS EXPECTED WHICH WILL ALLOW FOR
HEATING AND SOME INSTBY DURING THE AFTN. SO WE ARE RETAINING A CHC
FOR SHOWERS TODAY WITH SOMEWHAT HIGHER POPS IN THE AFTERNOON AND
GENERALLY NE OF A RDG-PHL-ACY LINE. MAX TEMPS SHOULD BE MORE UNIFORM
ACROSS THE FCST AREA TODAY...MAINLY IN THE LOWER TO MID 70S EXCEPT
SOME 60S IN HIGHER ELEVATIONS NW. WINDS WILL BE GUSTY THIS MORNING
INTO EARLY AFTERNOON BUT SHOULD DIMINISH LATER AS THE PRESSURE
GRADIENT BEHIND THE DEPARTING LOW WEAKENS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
HIGH PRESSURE BUILDS IN TO SOME EXTENT FOR FRIDAY NIGHT AND DRIER
AIR COMES IN ON NW FLOW AT THE SFC AND ALOFT. ANY LINGERING SHOWERS
SHOULD DISSIPATE BEFORE SUNSET. SFC WINDS SHOULD DIMINISH OVERNIGHT
ALLOWING FOR GOOD RADIATIONAL COOLING AND TEMPS FALLING INTO THE
50S.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
SURFACE HIGH PRESSURE WILL LARGELY BE IN CONTROL OF OUR WEATHER FOR
THE WEEKEND. THE FLOW AROUND THE HIGH AS IT SINKS TO OUR SOUTH WILL
BRING IN SOME COOLER AND DRIER AIR IN THE NORTH TO NORTHWEST FLOW.
SATURDAY WILL BE A COOL, DRY DAY ACROSS THE REGION. LOW LEVEL
MOISTURE WILL BE FAIRLY LOW AND WE SHOULD HAVE SUNNY SKIES
THROUGHOUT THE DAY. 850 TEMPS WILL BE AROUND 8-10C, WHICH INDICATES
COOLER MAXIMUM TEMPERATURES, ONLY INTO THE MID TO UPPER 70S, ACROSS
THE AREA. WITH LITTLE TO NO CLOUDS AROUND THE SURFACE MAY HEAT JUST
A TAD MORE AND WE MAY REACH AROUND 80 IN SOME LOCATIONS.
SUNDAY IS BEGINNING TO LOOK A BIT WETTER THAN IT HAS THE PAST FEW
DAYS. WHILE THE SURFACE HIGH SLIDES TO OUR SOUTHEAST, WE START TO
DEVELOP A MORE SOUTHERLY FLOW. THIS FLOW WILL INCREASE MOISTURE
ACROSS OUR REGION. THERE IS AN INDICATION IN THE MODELS THAT A
TROUGH MAY DEVELOP AT THE SURFACE BY SUNDAY AFTERNOON. IN ADDITION,
A CONVECTIVE COMPLEX ASSOCIATED WITH A MID LEVEL SHORTWAVE WILL
ROTATE INTO OUR AREA ON SUNDAY. WHILE THE WAVE APPEARS TO WEAKEN AS
IT HEADS EAST, THERE IS THE POTENTIAL FOR IT TO HOLD TOGETHER AND
MAKE IT TO OUR AREA. TIMING AND STRENGTH OF THIS WAVE DIFFER AMONGST
THE MODELS SO CONFIDENCE IS NOT VERY HIGH THAT IT HOLDS TOGETHER ALL
THE WAY TO OUR COAST. REGARDLESS, THERE WILL REMAIN A CHANCE FOR
SOME SHOWERS AND THUNDERSTORMS TO DEVELOP ON SUNDAY, MAINLY IN THE
AFTERNOON AS THEY WILL LIKELY BE MORE DIURNALLY DRIVEN.
MONDAY LOOKS TO BE SIMILAR TO SUNDAY IN THE FACT THAT A TROUGH
DEVELOPS ACROSS OUR REGION. WHILE THE MID LEVEL FLOW DOES HAVE A FEW
SHORTWAVES MOVING THROUGH, THEY DO NOT APPEAR TO BE AS STRONG AS
THOSE ON SUNDAY AT THIS TIME. SHOWERS AND THUNDERSTORMS WILL AGAIN
BE POSSIBLE AS WE HEAT UP AT THE SURFACE AND MAY HAVE JUST ENOUGH
INSTABILITY TO SPARK OFF SOME STORMS. AGAIN, THESE MAY END UP BEING
MORE DIURNALLY DRIVEN.
TUESDAY WILL BE THE DAY WE SEE OUR NEXT FRONTAL SYSTEM MOVE THROUGH.
LOW PRESSURE ACROSS THE GREAT LAKES WILL DRIVE A COLD FRONT
SOUTHWARD INTO OUR AREA ON TUESDAY. THE FRONT STARTS TO PUSH INTO
OUR NORTHWESTERN ZONES DURING THE MORNING BUT APPEARS TO SLOW DOWN
AND TAKE THE REST OF THE DAY TO CLEAR THE COAST. IN ADDITION, A WAVE
WILL MOVE ALONG THE FRONTAL BOUNDARY AS IT MOVES THROUGH OUR AREA.
THE SOUTHWEST FLOW THAT DEVELOPS LATE IN THE WEEKEND WILL CONTINUE
THROUGH TUESDAY. AS A RESULT, WE WILL SEE AN INCREASE IN MOISTURE
AND PRECIPITABLE WATER VALUES WILL START TO RISE ONCE AGAIN, NEARING
2 INCHES ACROSS MUCH OF THE REGION. THIS GIVES AN INDICATION THAT
YET ANOTHER HEAVY RAIN EVENT MAY BE ON TAP FOR OUR ALREADY
WATERLOGGED REGION. THIS WILL NEED TO BE FOLLOWED CLOSELY AS WE HAVE
SEEN CONSIDERABLE RAIN THIS PAST WEEK AND FLOODING WILL REMAIN A
CONCERN.
WITH THE SOUTHWEST FLOW ON SUNDAY AND MONDAY, WE WILL SEE SOME
WARMER AIR ADVECT INTO THE REGION, ESPECIALLY ACROSS OUR SOUTHERN
AREAS. MAXIMUM TEMPERATURES WILL RISE INTO THE LOW TO MID 80S, WITH
SOME UPPER 80S POSSIBLE ACROSS THE DELMARVA. TEMPERATURES ON TUESDAY
WILL BE SLIGHTLY COOLER WITH THE FRONT MOVING THROUGH, MAINLY IN THE
LOW TO MID 80S.
WEDNESDAY STARTS TO DRY OUT BEHIND THE DEPARTING COLD FRONT AND ANY
LINGERING SHOWERS SHOULD EXIT THE REGION BY WEDNESDAY MORNING. HIGH
PRESSURE WILL BUILD IN FROM THE WEST AND WILL MOVE DIRECTLY OVER THE
REGION ON THURSDAY. A MID LEVEL TROUGH STARTS TO DEVELOP ACROSS THE
EASTERN UNITED STATES ON WEDNESDAY AND WILL PERSIST THROUGH
THURSDAY. WHILE THE HIGH WILL KEEP US DRY, THE MID LEVELS WILL BE
COOLER AND TEMPERATURES WILL REMAIN ON THE COOL SIDE. MAXIMUM
TEMPERATURES ON BOTH DAYS WILL GENERALLY BE IN THE MID TO UPPER 70S.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VSBYS ARE GOOD EARLY THIS MORN IN SPITE OF SOME LINGERING LIGHT RAIN
OVER THE AREA. HOWEVER CIGS ARE MVFR WITH A RATHER SOLID LOW CLOUD
DECK PERSISTING EVEN AS THE SFC LOW PRESS MOVES NE AND AWAY FROM THE
AREA. THE CIGS WILL BE SLOW TO IMPROVE THIS MORNING BUT ARE FCST TO
BECOME VFR BY LATE MORNING OR MIDDAY. SOME BREAKS IN THE CLOUD WILL
ALLOW FOR SOME HEATING AND INSTBY SHOWERS DEVELOPING IN THE AFTN BUT
THESE SHOULD NOT POSE ANY SIGNIFICANT PROBLEMS FOR CIGS OR VSBYS.
THE PRESSURE GRADIENT ON THE BACK SIDE OF THE LOW PRES IS PRODUCING
SOME GUSTY N/NNW WINDS. GUSTS 20-25 KT ARE EXPECTED TO CONTINUE
THROUGH THE MORNING BUT DIMINISH DURING THE AFTERNOON AS THE LOW
MOVES FURTHER AWAY AND THE GRADIENT RELAXES. CLEAR CONDS AND LIGHT
NW WINDS WILL PREVAIL TONIGHT.
OUTLOOK...
SATURDAY...VFR CONDITIONS EXPECTED.
SUNDAY AND MONDAY: MAINLY VFR CONDITIONS EXPECTED. MVFR CONDITIONS
POSSIBLE IN SHOWERS AND THUNDERSTORMS, MAINLY IN THE
AFTERNOON.
TUESDAY...MAINLY VFR CONDITIONS EXPECTED. SHOWERS AND THUNDERSTORMS
WILL INCREASE IN COVERAGE THROUGH THE DAY AS A COLD FRONT MOVES
THROUGH WITH MVFR CONDITIONS POSSIBLE.
&&
.MARINE...
WINDS AND SEAS HAVE BEEN INCREASING EARLY TODAY AS THE SEASONALLY
STRONG LOW PRES MOVES EAST AND NLY WINDS PICK UP AROUND THE BACK
SIDE OF THE LOW. BUOY 44065 NEAR THE NORTH END OF OUR FCST WATERS
HAS BEEN GUSTING 25-30 KT WITH SEAS BUILDING TO AROUND 5 FEET. BUOY
44009 AT THE SOUTH END HAS BEEN SLOWER TO INCREASE BUT IS NOW
APPROACHING SCA CRITERIA. THE SCA FOR COASTAL WATERS REMAINS IN
EFFECT TODAY...AND AN ADDITIONAL SCA HAS BEEN ADDED FOR DELAWARE BAY
THIS MORNING WHERE GUSTY N-NW WINDS HAVE DEVELOPED. WINDS SHOULD
DIMINISH OVER THE BAY BY AROUND NOON BUT HIGHER WINDS AND WAVES WILL
CONTINUE SOMEWHAT LONGER OVER THE COASTAL OCEAN WATERS. QUIETER
CONDS SHOULD PREVAIL OVER ALL FCST WATERS FOR TONIGHT.
OUTLOOK...
FOR SATURDAY THROUGH TUESDAY, WINDS AND SEAS WILL REMAIN BELOW SMALL
CRAFT CRITERIA. AS A PROLONGED SOUTHERLY FLOW DEVELOPS EARLY NEXT
WEEK, SEAS WILL START TO INCREASE AND MAY BEGIN TO APPROACH 5 FEET.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ430-431.
&&
SYNOPSIS...MEOLA
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...MEOLA
AVIATION...AMC/MEOLA
MARINE...AMC/MEOLAHazardous weather outlook, Jun 14, 4:16 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 416 AM EDT FRI JUN 14 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-150830- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 416 AM EDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-150830- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 416 AM EDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-150830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 416 AM EDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:34 AM EDT | Small Craft Advisory | PHI | 11 hr | |
| Jun 14, 3:58 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jun 14, 4:49 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Morris, Somerset | 56 min |
| Jun 14, 5:03 PM EDT | Special Weather Statement | PHI | Burlington | 57 min |
| Jun 14, 5:06 PM EDT | Special Weather Statement | PHI | Cumberland, Gloucester | 54 min |
| Jun 14, 5:41 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer | 64 min |
| Jun 14, 5:45 PM EDT | Special Weather Statement | PHI | Atlantic | 60 min |
| Jun 14, 6:20 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 55 min |
| Jun 14, 6:32 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 14, 6:42 PM EDT | Special Weather Statement | PHI | Camden | 48 min |
| Jun 14, 7:29 PM EDT | Special Weather Statement | PHI | Cape May | 46 min |
Nearby
River Flood Warnings in New Jersey, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.